# SDR DALA1160610928

- Difficulty date: October 30, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON CUSP WEB ANGLE STA Y=197 BTW X=-54--60.  ANGLE WAS REPAIRED IAW ERA 497030-14 REV ORIGINAL AND DWG 9910078 REV JC.
